# SDR 20000405SH004

- Difficulty date: February 11, 2000
- Submitted: April 5, 2000
- Operation: General aviation
- Aircraft: N10EW
- Make and model: Bell 407
- Aircraft serial: 53262
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Bearing
- Part number: 407340339103
- Part serial: 982214982127
- Condition: Damaged
- Location: Tail Rotor Drive
- Part time: 674 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS REPLACED WITH NEW.  C/W BELL AD 2000-02-12.  (X)
